1887

oa South African Journal of Science - Estimation of parameters in systems defined by differential equations

Volume 63, Issue 3
  • ISSN : 0038-2353
  • E-ISSN: 1996-7489

 

Preview this article:
Zoom in
Zoomout

Estimation of parameters in systems defined by differential equations, Page 1 of 1

| /docserver/preview/fulltext/sajsci/63/3/4581-1.gif

There is no abstract available for this article.
Use the preview function to the left.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/sajsci/63/3/AJA00382353_3665
1967-03-01
2020-01-24

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error